# SDR YENA2024040500494

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 02149
- Aircraft time: 73,434 hours, 26,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1711, EWR-RSW. (AIRCRAFT PERFORMED AN AIR TURN BACK TO EWR) 'DIRTY SOCKS SMELL FROM REAR OF A/C SMELL MOVED TO FRONT AND COCKPIT; PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802,NO FURTHER DEFECTS NOTED.A/C OK FOR CONT. SVC. C/W INFO NOTICE 2017-T015,SECTION A.ISOLATED FAULT TO TYPE 10(A),1,C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D.'
